MAUDE Adverse Event Report: ROHO, INC. ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION; WHEELCHAIR CUSHION
Model Number QS1211C
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user was provided a replacement cushion and requested to return the reported cushion to roho for investigation.As of the time of this report, the return cushion has not been received and the tracking number has yet to be activated.Updated investigation will be provided should the cushion be received for evaluation.Manufacturing records indicate the cushion passed all inspections and verifications.This includes overinflation of all four quadrants to ensure each quadrant hold air as expected.
 
Event or Problem Description
Mr.(b)(6) received a new roho cushion.He has been a roho user for several years.Upon the first day of use, one quadrant of the cushion had deflated when he went to get off the cushion at the end of the day.Redness was identified from sitting on the deflated section.Within two days, the redness had worsened to a pressure sore injury, and mr.(b)(6) had to seek treatment from the wound care clinic.A new cushion was provided under the warranty replacement program.

Brand Name
ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO INC.
1501 s 74th st
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key22398782
Report Number3008630266-2025-00003
Device Sequence Number8639288
Product Code KIC
UDI-Device Identifier00613732061210
UDI-Public(01)00613732061210
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS1211C
Device Catalogue NumberQS1211C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexMale